Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/97316
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHou, Xiaolu.en
dc.contributor.authorKhoi, Le Hai.en
dc.date.accessioned2013-08-12T08:30:38Zen
dc.date.accessioned2019-12-06T19:41:25Z-
dc.date.available2013-08-12T08:30:38Zen
dc.date.available2019-12-06T19:41:25Z-
dc.date.copyright2012en
dc.date.issued2012en
dc.identifier.citationHou, X.,& Khoi, L. H. (2012). Some properties of composition operators on entire Dirichlet series with real frequencies. Comptes Rendus Mathematique, 350(3-4), 149-152.en
dc.identifier.urihttps://hdl.handle.net/10356/97316-
dc.identifier.urihttp://hdl.handle.net/10220/13079en
dc.description.abstractIn this Note we consider some problems for composition operators on a class of entire Dirichlet series with real frequencies in the complex plane whose Ritt order is zero and logarithmic orders are finite. Criteria for action and boundedness of such operators are given.en
dc.language.isoenen
dc.relation.ispartofseriesComptes rendus mathematiqueen
dc.titleSome properties of composition operators on entire Dirichlet series with real frequenciesen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doihttp://dx.doi.org/10.1016/j.crma.2012.01.023en
item.grantfulltextnone-
item.fulltextNo Fulltext-
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.